Infants who are given antibiotics are more likely to develop allergies later in life, according to a study of 800,000 children.
Researchers looking at the health records of children born between 2001 and 2013 found that 9 percent of infants who received antacids like Zantac or Pepcid and/or were given antibiotics, developed allergies to food or medications, rashes, asthma, hay fever and other allergic diseases.
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
Woodtv.com reports: For children who received an antacid during their first six months, the chances of developing a food allergy doubled; the chances of developing a severe allergic reaction called anaphylaxis or hay fever were about 50 percent higher. For babies who received antibiotics, the chances doubled for asthma and were at least 50 percent higher for hay fever and anaphylaxis.
FBI Chief Found Dead After Exposing Sickening Truth About Elite Pedophilia
Disturbing Proof the WEF and UN Are Quietly Deleting the Internet
WEF Insider Reveals 'Bug-Eating Agenda' Is About Destroying the Human Soul
Coolio Was About To Take Down Hollywood Pedophile Ring Before He Died
Pope Francis Vows To Usher In ‘One World Religion’
Bill Gates Caught Admitting ‘Climate Change Is WEF Scam’ to Inner Circle
Elites Panic As Queen’s Death Threatens To Expose Pedophile Ring
WEF Anoint Charles ‘The Great Reset King’
WEF To Force Public To Wear ‘Brain Implants’ So the Elite Can Read Their Minds
The results were published Monday in JAMA Pediatrics.
“These medicines are considered generally harmless and something to try with fussy babies who spit up a lot,” said lead researcher Dr. Edward Mitre of the Uniformed Services University in Bethesda, Maryland. “We should be a little more cautious prescribing these medicines.”
Mitre’s interest began when his youngest was a baby. A pediatrician suggested an antacid because the baby cried when on his back.
“We didn’t give it to him. He did not have terrible reflux. He got fussy when you put him flat,” Mitre recalled.
In the study, it’s possible medications were given to infants who already had allergies and were misdiagnosed, the authors acknowledged. But that didn’t seem likely to explain all of the strong effect they saw.
Gut bacteria play a role in a healthy immune system. Antibiotics and antacids might change the makeup of a baby’s microbiome, perhaps enough to cause an overreaction in the immune system that shows up as an allergy, Mitre said. Antacids also change the way protein is digested and some may alter development of immune system pathways.
Study co-author and pediatrician Dr. Cade Nylund of Uniformed Services University said parents can try offering fussy babies smaller amounts of food more often and frequent burping during meals.
Latest posts by Sean Adl-Tabatabai (see all)
- U.S. Buys $290M Worth of Anti-Radiation Drugs Amid Nuclear War Fears - October 6, 2022
- MSNBC: ‘Pro-Lifers Are Pedophiles’ - October 6, 2022
- ‘Tainted Blood’: Study Finds 94 Percent of Vaccinated Patients Have Abnormal Blood - October 6, 2022